| Catalog Number |
11171447 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint tubing kink could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was kinked the following information was received by the initial reporter with the following verbatim: it was reported by customer that the rn noted drops of fluid coming from the connection (n35-0) to regular tubing.Chemotherapy did not get on the patient.It fell to the floor.Approximately less than 5 ml were spilled.Rn noted that the tubing was kinked just after the hard plastic connection site.